# SDR AMTA200300770

- Difficulty date: June 12, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS FLOOR LIGHTING INOPERATIVE FROM SEAT ROW 22 TO 31.  RECONNECTED WIRES TO EGRESS LIGHT AT ROW 28 AND AT ROW 30.  OPS CHECK GOOD.  (M)
